# SDR C2XA02RI003

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A9736
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORF Flt#3483-Crew reported Air/Ground circiut breaker A29 popped. Maintenance found the # 2 Wieght on Wheels proximity sensor cracked.Maintenance removed and replaced the # 2 Weight on Wheels proximity sensor and performed a satisfactory system operational test. The aircraft was approved for return to service.
